advertisement
Question
Posted by: Painful | 2006/10/24

Is this normal???

I came off the pill (minesse) last month ((since we TTT) and today was my first time since coming off the pull that my period has come.

Is it normal that i have such terrible cramps and pain, that i can barely walk, since i never had period pains while on the pill. How do i ease the pain, don't want to start taking any medication now that we trying for a baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is normal. One of the advantages of the Pill is that it relieves period pains. You can use Ponstan for the period pains. You only use it during your period, so it will not be a problem if you conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement